Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Mar 23, 2009, 4:30 PM CDT for Lancaster County, Saunders County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2009, 4:30 PM CDT (21:30 UTC)
- Expired
- Mar 23, 2009, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Lancaster County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 32 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 232130 TOROAX NEC109-155-232200- /O.NEW.KOAX.TO.W.0004.090323T2130Z-090323T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 430 PM CDT MON MAR 23 2009 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA WESTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA * UNTIL 500 PM CDT * AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES EAST OF GARLAND...OR 14 MILES NORTHWEST OF LINCOLN...AND MOVING NORTH AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... VALPARAISO... WESTON... WAHOO... MALMO... COLON... CEDAR BLUFFS... THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 395 AND 450. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. && LAT...LON 4144 9675 4139 9648 4093 9680 4098 9690 TIME...MOT...LOC 2130Z 202DEG 46KT 4099 9685 $$ NIETFELD/MEYER
3 follow-up statements
000 WWUS53 KOAX 232140 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 440 PM CDT MON MAR 23 2009 NEC109-232150- /O.CAN.KOAX.TO.W.0004.000000T0000Z-090323T2200Z/ LANCASTER NE- 440 PM CDT MON MAR 23 2009 ...THE TORNADO WARNING FOR NORTHWESTERN LANCASTER COUNTY IS CANCELLED... LAT...LON 4105 9672 4109 9686 4144 9675 4139 9648 TIME...MOT...LOC 2140Z 202DEG 46KT 4110 9679 $$ NEC155-232200- /O.CON.KOAX.TO.W.0004.000000T0000Z-090323T2200Z/ SAUNDERS NE- 440 PM CDT MON MAR 23 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WESTERN SAUNDERS COUNTY... AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES SOUTH OF WESTON...OR 19 MILES NORTH OF LINCOLN...MOVING NORTH AT 55 MPH. LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...WESTON...WAHOO... MALMO...COLON AND CEDAR BLUFFS. THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 395 AND 448. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4105 9672 4109 9686 4144 9675 4139 9648 TIME...MOT...LOC 2140Z 202DEG 46KT 4110 9679 $$ NIETFELD/MEYER
000
WWUS53 KOAX 232148
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT MON MAR 23 2009
NEC155-232200-
/O.CON.KOAX.TO.W.0004.000000T0000Z-090323T2200Z/
SAUNDERS NE-
448 PM CDT MON MAR 23 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR WESTERN
SAUNDERS COUNTY...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MALMO...OR 29 MILES
NORTH OF LINCOLN...MOVING NORTH AT 60 MPH.
LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...CEDAR BLUFFS.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 395 AND 448.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4112 9668 4107 9677 4109 9686 4144 9675
4139 9648
TIME...MOT...LOC 2148Z 201DEG 52KT 4125 9671
$$
NIETFELD/MEYER000
WWUS53 KOAX 232158
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
458 PM CDT MON MAR 23 2009
NEC155-232207-
/O.EXP.KOAX.TO.W.0004.000000T0000Z-090323T2200Z/
SAUNDERS NE-
458 PM CDT MON MAR 23 2009
...THE TORNADO WARNING FOR WESTERN SAUNDERS COUNTY EXPIRES AT 500 PM
CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS UNTIL 10 PM.
LAT...LON 4112 9668 4107 9677 4109 9686 4144 9675
4139 9648
TIME...MOT...LOC 2157Z 201DEG 52KT 4137 9665
$$
NIETFELD/MEYERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Mar 23, 1:56 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 23, 1:56 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
156 PM CDT MON MAR 23 2009
.DISCUSSION...
STRONG GRADIENT WINDS ARE THE MAIN CONCERN BEFORE SEVERE WEATHER
BREAKS OUT ACROSS THE AREA MID-LATE AFTERNOON. WL CONTINUE THE HIGH
WIND WARNING AND WIND ADVISORY HEADLINES PREVIOUSLY IN EFFECT
UNTIL 00Z. 18Z SUBJECTIVE SFC ANALYSIS SHOWS 987MB LOW CENTERED OVER
KLBF WITH DRY LINE EXTENDING SWD INTO NRN OK. CU FIELD BEGINNING
TO BREAK OUT ALONG DRY LINE AND STORMS BEGINNING TO FIRE ACROSS
CNTRL NEB. WRMFNT ARCHES FROM THE LOW CENTER NORTH OF KORD TO NEAR
KOLU AND POINTS SEWD. ELEVATED CONVECTION APPEARS TO BE TRYING TO
DEVELOP NORTH OF THIS BOUNDARY. AIRMASS HAS YET TO DESTABILIZE
ACROSS CWA YET...BUT AS SUNSHINE BREAKS OUT FROM WEST TO EAST...IT
SHOULDNT TAKE MUCH TIME TO INCREASE MLCAPE VALUES. FAVORABLE 0-6KM
BULK SHEAR VALUES WOULD SUPPORT SUPERCELLS AND ANY STORMS THAT DO
DEVELOP WILL MOVE INTO 0-1KM SHEAR VALUES OF NEAR 35-40KTS WHICH
COULD AID IN A QUICK SPIN UP. OTHERWISE...STORMS FIRING ALONG THE
DRYLINE ARE LIKELY TO FORM INTO A SQUALL LINE AS THEY SHIFT EAST
THRU THE NIGHT.
SVR WX THREAT SHOULD SUBSIDE BY 03Z WITH THE LINE MOVING INTO CNTRL
IA AS THE SFC LOW MOVES INTO ERN SD. COLDER AIR WL PUSH IN BEHIND
THE SYSTEM AND ANY WRAP AROUND SHOULD TURN INTO LIGHT SNOW ACROSS
FAR NORTHEAST NEBRASKA. ONLY A DUSTING OF ACCUMULATION IS EXPECTED.
NORTHWEST TO WEST WINDS WL BE QUITE BREEZY TUESDAY.
SPLIT FLOW SETS UP BY THURSDAY WITH SOUTHERN STREAM MOVING A STRONG
CLOSED OFF LOW OVER THE FOUR CORNERS REGION WHILE NORTHERN STREAM
STAYS FAR TO OUR NORTH ALONG THE INTERNATIONAL BORDER. THIS SOUTHERN
STREAM SYSTEM LOOKS TO BRING A RETURN OF WINTER TO THE CNTRL PLAINS
THURSDAY NIGHT THRU SATURDAY. STRONG BAROCLINIC ZONE WL SET UP WITH
COLD AIR MASS STRETCHED OUT ACROSS THE FORECAST AREA THRU THE
DURATION OF THE EVENT. GOOD AGREEMENT IN PLACEMENT OF THIS SYSTEM
KEEPS FORECAST AREA IN DEFORMATION ZONE. STRONG SFC GRADIENT BEHIND
THE SYSTEM WOULD KEEP WINDS VERY STRONG THRU THE WEEKEND. HEAVY SNOW
IN COMBINATION WITH STRONG WINDS COULD MAKE FOR A VERY MESSY END OF
THE WEEK/BEGINNING OF THE WEEKEND. WL KEEP A CLOSE EYE ON THIS POSSIBLE
WINTER STORM EVENT.
&&
.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THRU 24/18Z.
STRONG SOUTH WINDS WL CONTINUE ACROSS THE TAF SITES THRU EARLY
EVENING HOURS WITH MVFR CONDITIONS EXPECTED. SCATTERED TSTMS ARE
POSSIBLE THRU 03Z...SOME COULD BE SEVERE WITH VISIBILITIES LESS
THAN 2 MILES AT TIMES. AS THE STRONG STORM SYSTEM MOVES NEWD
OVERNIGHT...KOFK COULD SEE PCPN CHANGE TO LIGHT SNOW WITH
CONTINUED MVFR CIGS AROUND 12-18Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ015>018-030>034-
042>045-050>053-066>068-090>093.
HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR NEZ065-078-088-
089.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ043-055-056-069-
079-080-090-091.
&&
GRIFFISHazardous weather outlook, Mar 23, 11:31 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1131 AM CDT MON MAR 23 2009 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-240000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1131 AM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NEBRASKA...THEN MOVE INTO EASTERN NEBRASKA BY LATE AFTERNOON...AND INTO WESTERN IOWA BY EARLY THIS EVENING. THUNDERSTORMS SHOULD BEGIN TO IMPACT AREAS ALONG AND WEST OF A LINE FROM WAYNE TO BEATRICE BY 3 PM...THE REMAINDER OF EASTERN NEBRASKA BY 4 TO 6 PM...AND ACROSS WESTERN IOWA AFTER 6 PM. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS...ALTHOUGH LOW LEVEL WIND SHEAR IS QUITE STRONG RESULTING IN ISOLATED TORNADOES AS WELL. A VERY STRONG AREA OF LOW PRESSURE ACROSS WEST CENTRAL NEBRASKA WILL MOVE TO NORTHEAST NEBRASKA BY EARLY EVENING. FORECAST SOUNDINGS INDICATE THAT A MID LEVEL CAP SHOULD SUFFICIENTLY WEAKEN BY MID TO LATE AFTERNOON TO ALLOW SEVERE THUNDERSTORM DEVELOPMENT. DISCRETE CELLS MAY INITIALLY DEVELOP...BUT MERGING INTO A SQUALL LINE THAT DEVELOPS SOUTHWARD INTO THE SOUTHERN PLAINS AS THE DRY LINE SWEEPS EASTWARD THROUGH THE AREA. IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...STRONG SOUTH OR SOUTHEAST WINDS WILL PREVAIL OVER THE AREA TODAY...WITH GUSTS OF 45 TO 60 MPH EXPECTED. THUS...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE REGION. IN ADDITION...A HIGH WIND WARNING IS IN EFFECT FOR PORTIONS OF SOUTHEAST NEBRASKA. WINDS SHOULD DECREASE OVER THE AREA THIS EVENING...AND THE SEVERE WEATHER THREAT SHOULD SHIFT SOUTH AND EAST OUT OF THE REGION BY MIDNIGHT AND BEYOND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM IS FORECAST TO DEVELOP OVER THE PLAINS LATE THIS WEEK INTO SATURDAY. CURRENT INDICATIONS ARE THAT THIS SYSTEM WILL TRACK FARTHER SOUTH THAN THE ONE AFFECTING THE REGION TODAY...THUS PUTTING MORE OF THE AREA AT RISK FOR ACCUMULATING SNOW. AS USUAL...LOCATIONS THAT WILL RECEIVE SNOW...AND EXACT AMOUNTS...WILL DEPEND HEAVILY ON THE TRACK OF THIS STORM SYSTEM. STAY TUNED TO LATER FORECASTS ON THIS DEVELOPING WINTER STORM LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL MOSTLY LIKELY BE NEEDED FROM MID AFTERNOON INTO MID EVENING...INITIALLY ACROSS EASTERN NEBRASKA...AND EVENTUALLY ACROSS WESTERN IOWA. DEWALD
In the hours before
Local storm report, Mar 23, 3:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
338 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL COLUMBUS 41.43N 97.36W
03/23/2009 E1.00 INCH PLATTE NE EMERGENCY MNGR
&&
MAYESLocal storm report, Mar 23, 3:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL STAPLEHURST 40.97N 97.17W
03/23/2009 E4.25 INCH SEWARD NE PUBLIC
&&
BGLocal storm report, Mar 23, 4:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
411 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 7 NW BEATRICE 40.34N 96.84W
03/23/2009 M1.00 INCH GAGE NE TRAINED SPOTTER
&&
DFOBERTLocal storm report, Mar 23, 4:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 S CLATONIA 40.45N 96.85W
03/23/2009 M1.00 INCH GAGE NE EMERGENCY MNGR
&&
DFOBERTLocal storm report, Mar 23, 4:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
422 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 1 S BRAINARD 41.17N 97.00W
03/23/2009 M0.88 INCH BUTLER NE EMERGENCY MNGR
0407 PM HAIL DAVID CITY 41.25N 97.13W
03/23/2009 M0.75 INCH BUTLER NE EMERGENCY MNGR
&&
DFOBERTLocal storm report, Mar 23, 4:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 S CORTLAND 40.49N 96.71W
03/23/2009 M1.75 INCH GAGE NE LAW ENFORCEMENT
&&
BGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| Mar 23, 11:01 AM CDT | High Wind Warning | OAX | Gage, Jefferson, Saline, Seward | 8 hr |
| Mar 23, 2:13 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 47 min |
| Mar 23, 2:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 46 min |
| Mar 23, 2:55 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 50 min |
| Mar 23, 3:16 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 44 min |
| Mar 23, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 49 min |
| Mar 23, 3:27 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 33 min |
| Mar 23, 3:30 PM CDT | Tornado Warning | OAX | Saline, Seward | 36 min |
| Mar 23, 3:34 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Mar 23, 3:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster | 48 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 46 min |
| Mar 23, 4:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 41 min |
| Mar 23, 4:12 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 48 min |
| Mar 23, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Stanton, Wayne | 46 min |
| Mar 23, 4:33 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe | 42 min |
| Mar 23, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 45 min |
| Mar 23, 4:52 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 53 min |
| Mar 23, 5:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy, Saunders | 42 min |
| Mar 23, 5:13 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 32 min |
| Mar 23, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 33 min |
| Mar 23, 5:35 PM CDT | Tornado Warning | OAX | Douglas, Washington | 55 min |
| Mar 23, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 17 min |
| Mar 23, 5:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders | 32 min |
| Mar 23, 6:01 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 59 min |
| Mar 23, 6:31 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 30 min |
| Mar 23, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 66 min |
| Mar 23, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 32 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.